Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 29, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Apr 26, 2011, 5:58 PM EDT for Cambria County, Centre County, Clearfield County, Pennsylvania. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2011, 5:58 PM EDT (21:58 UTC)
- Expired
- Apr 26, 2011, 6:45 PM EDT
- In force
- 47 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cambria County, PA, Centre County, PA, Clearfield County, PA
The radar
The State College radar (KCCX), 31 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:49 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 436 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
167
WUUS51 KCTP 262158
SVRCTP
PAC021-027-033-262245-
/O.NEW.KCTP.SV.W.0029.110426T2158Z-110426T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
558 PM EDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA...
CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
NORTHWESTERN CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 645 PM EDT
* AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM NEW
WASHINGTON TO COALPORT TO PRINCE GALLITZIN STATE PARK...MOVING
NORTHEAST AT 50 MPH. THESE STORMS ARE CAPABLE OF PRODUCING ONE INCH
DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CURWENSVILLE AROUND 605 PM EDT...
JEFFRIES AND HYDE AROUND 610 PM EDT...
WOODLAND AND OSCEOLA MILLS AROUND 615 PM EDT...
PHILIPSBURG AND LECONTES MILLS AROUND 625 PM EDT...
KARTHAUS AROUND 635 PM EDT...
PINE GLEN AND MOSHANNON AROUND 640 PM EDT...
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 111 AND 138.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE
322...STATE ROAD 153...STATE ROAD 350.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS LINE OF SEVERE
THUNDERSTORMS...WHICH COULD FLOOD LOW LYING AREAS QUICKLY AND COVER
ROADS WITH WATER. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE
ROAD.
NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
LINE OF SEVERE THUNDERSTORMS. WHEN THUNDER ROARS...MOVE INDOORS!
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 4124 7836 4124 7825 4120 7808 4115 7804
4102 7800 4062 7856 4066 7866 4089 7880
TIME...MOT...LOC 2157Z 221DEG 43KT 4090 7864 4078 7853
4067 7849
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:46 PM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Apr 26, 3:46 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 346 PM EDT TUE APR 26 2011 .SYNOPSIS... THE FLOW ABOUT A LARGE RIDGE OFF THE EAST COAST CONTINUES TO PUMP WARM MOIST UNSTABLE AIR INTO THE REGION. THIS WILL PRODUCE THUNDERSTORM THIS AFTERNOON AND AGAIN ON WEDNESDAY. AN ADVANCING FRONT SHOULD MAKE FOR MORE WIDESPREAD RAIN AND THUNDER WEDNESDAY. DRIER AIR LATE THURSDAY INTO SATURDAY SUGGESTS COOLER AND DRIER WEATHER UNIT THE NEXT FRONTAL SYSTEM LATE IN THE WEEKEND. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... THE LINE OF SHOWERS AND STORMS HAS SLOWLY WORKED ITS WAY INTO CENTRAL PA...SHOWERS CONTINUE TO DEVELOP AND MOVE NNE UP THIS FEATURE. RADAR SUGGESTS SHORT-LIVED HEAVY RAINFALL. THE FIRST SEVERE STORM OF THE DAY DEVELOPED IN WESTERN PA. A WATCH WILL BE IN EFFECT FOR SEVERE THUNDERSTORMS. THESE WILL MOVE IN LATER THIS AFTERNOON AND EVENING. MONITORING THE DEVELOPMENT AND POTENTIAL DEVELOPMENT OF THESE STORMS TO THE WEST OVER OHIO. MOST OF EXTREME SE PA WILL NOT LIKELY BE IMPACTED BY THESE STORMS THIS AFTERNOON AND EVENING. && .SHORT TERM /7 PM THIS EVENING THROUGH THURSDAY/... SHOWERS AND STORMS SHOULD DIMINISH THIS EVENING BEFORE MIDNIGHT. THE SEVERE THUNDERSTORM WATCH IS SET TO EXPIRE AROUND 8 PM. SHOWERS WILL DIMINISH OVER NIGHT AND PATCHY FOG IS LIKELY ESPECIALLY IN VALLEY LOCATIONS. ANOTHER UNSEASONABLY WARM NIGHT. WEDNESDAY WILL BE ANOTHER WARM DAY WITH AN INCREASED RISK OF SHOWERS AND THUNDERSTORMS. A FRONTAL SYSTEM IS APPROACHING FROM THE WEST. AHEAD OF THIS A SURGE OF HIGH PW AIR...RELATIVELY HIGH CAPE AND A STRONG SOUTHERLY JET COULD TRIGGER STRONG TO SEVERE THUNDERSTORMS OVER THE REGION. THESE STORMS ARE MOST LIKELY IN THE WEST EARLY WEDNESDAY AFTERNOON AND WILL MARCH...MOST LIKELY...IN A NORTH-SOUTH LINE...EASTWARD ACROSS THE STATE. COULD BE ONE OF THE BIGGEST SEVERE WEATHER DAYS OF THE SEASON TO-DATE OVER WESTERN PA SHOULD THINGS FIRE BEFORE SUNSET. SHOWERS SHOULD DIMINISH OVERNIGHT FROM WEST TO EAST. FRONTAL TIMING IMPLIES WEATHER SHOULD BE IMPROVING AS DRIER AIR MOVES INTO THE REGION THURSDAY INTO THURSDAY AFTERNOON. PW VALUES DROP BELOW NORMAL ON THURSDAY AFTERNOON BEHIND THE FRONTAL SYSTEM. BUT THERE IS A GOOD CHANCE OF LINGERING SHOWERS AND THUNDERSTORMS ESPECIALLY OVER CENTRAL AND EASTERN SECTIONS UNTIL ABOUT MIDDAY THURSDAY. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... LATEST MODELS AND ENSEMBLES CONTINUE TO DISPLAY DECENT AGREEMENT WITH THE LARGE SCALE PATTERN THIS PERIOD. THE LEADING H5 TROUGH IS FCST TO DEPART FROM NERN STATES BY SATURDAY...WITH UPPER RIDGING BUILDING EWD FROM THE MIDWEST EARLY IN THE WEEKEND. THE MARGINALLY COLD AIR ALOFT/BELOW NORMAL H7 HEIGHTS AND CYC/NWLY FLOW IN ASSOCIATION WITH THE PASSING TROUGH SUGGESTS ISOLD TO SCT INSTABILITY TYPE SHOWERS ON FRI /GIVEN THE TIME OF YEAR/. TEMPERATURES SHOULD AVG A FEW TO SEVERAL DEGREES BELOW NORMAL ON FRIDAY /LOW 50S NW TO LOW 60S SE/. THERE IS HIGH CONFIDENCE OF FAIR/DRY WEATHER ON SATURDAY...AS A NARROW HIGH PRES RIDGE AXIS SLIDES EWD OVR CENTRAL PA. ANOTHER TROUGH REACHING THE WRN STATES LATE IN THE SHORT RANGE PERIOD WILL MAKE GRADUAL EWD PROGRESS ACROSS THE CONUS THROUGH THE REMAINDER OF THE MEDIUM RANGE. DIFFERENCES AMONG THE GUIDANCE WITH THIS SYSTEM INVOLVE TIMING AND DEPTH/AMPLITUDE...ESPECIALLY BEYOND F120...WITH THE ECMWF/ECENS BECOMING SLOWER AND MORE AMPLIFIED THAN THE GFS/GEFS. THE FAST GFS/SLOW ECMWF SOLN SPREAD IS QUITE TYPICAL AT THESE RANGES. THE 26/12 ECMWF IS CONSISTENT WITH ITS PAST 2-3 RUNS...CLOSING OFF AN UPPER LOW THAT WOULD SIGNIFICANTLY SLOW THE PROGRESS OF THE TROUGH. CLIMATOLOGY IS IN THE FAVOR OF A SLOWER/CUTOFF SOLUTION...AS THIS IS NOW THE CLIMATOLOGICAL MAX FOR CLOSED LOW FORMATION IN THE WESTERN ATLANTIC. OVER THE PAST DAY THE RELATIVE SPREAD HAS NOT CHANGED TOO MUCH WITH THE PRIMARY OCCLD LOW PRES SYSTEM CROSSING THE NRN TIER CONUS...WITH TRAILING FRONTS PUSHING EWD THROUGH THE GRT LKS INTO THE UPPER OH VLY SUN-MON. THE GFS/GEFS MEAN CONTINUE TO SHOW SOMEWHAT LESS SOUTHWESTWARD ELONGATION WITH THE OVERALL TROUGH VERSUS THE ECMWF AND MOST OTHER SOLUTIONS...THOUGH THE GEFS MEMBERS HAVE SLOWED A BIT FROM 24 HRS AGO. ALTHOUGH UKMET/CMC RUNS ALSO SHOW SOME HINTS TOWARD THE GFS IDEA...FAST BIASES AND A SLOWER DOWNSTREAM PREFERENCE FAVOR LEANING SLOWER THAN THE GFS AT THIS TIME. THIS COULD KEEP COOL AIR WEDGED IN OVR THE REGION WITH DEPARTING NEW ENGLAND HIGH PRESSURE AND WARM FRONT SHIFTING NEWD ALONG THE APPALACHIANS ON MON/DY6. THIS IS HIGHLY DEPENDENT ON THE ORIENTATION/STRENGTH OF THE SYSTEM OVER THE WESTERN ATLANTIC. FOR NOW...SUN-MON LOOK TO BE THE BEST OPPORTUNITY FOR RNFL..WITH THE AFOREMENTIONED FRONTAL SYSTEM PUSHING E OF PA BY TUESDAY. HOWEVER IF THE ECMWF SOLN VERIFIES...THE PATTERN WILL STAY VERY UNSETTLED THROUGH MUCH OF NEXT WEEK. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE STATE IN A NORTH- SOUTH LINE THIS AFTERNOON AND EVENING. CHECK RADAR BEFORE FLYING AS SOME STORMS COULD REACH SEVERE CRITERIA. A LINE OVER OHIO WILL LIKELY IMPACT OUR REGION LATER THIS EVENING. MOST AREAS WILL BE VFR TODAY...OUTSIDE OF SHOWERS AND THUNDERSTORMS WHERE MVFR AND GUSTY WINDS ARE LIKELY. SHOWERS AND THUNDERSTORMS WILL DIMINISH. MAINLY VFR AND MVFR WITH PATCHY FOG AFTER MIDNIGHT. FOG SHOULD BURN OFF BEFORE 9 AM WEDNESDAY. SHOWERS AND THUNDERSTORMS MORE WIDESPREAD WEDNESDAY. AREAS MVFR IN SHOWERS AND STORMS WITH GUSTY WINDS. THINGS SHOULD IMPROVE MARKEDLY THURSDAY INTO SATURDAY WITH MAINLY VFR. OUTLOOK... WED...AM LOW CIGS POSS EAST. SCT PM TSRA POSS...IMPACTS LIKELY. THU...AM TSRA IMPACTS LIKELY...IMPROVING AS THE DAY GOES ON TO VFR. FRI-SAT...NO SIG WX EXPECTED MAINLY VFR. SUN...VFR WITH INCREASED CHANCE AFTERNOON SHOWERS. && .CLIMATE... HARRISBURG RAINFALL TO DATE IS 7.91. THIS MAKES IT THE SECOND WETTEST APRIL ON RECORD...SECOND ONLY TO 1983 WHEN 7.96" OF RAIN FELL. WITH SEVERAL DAYS YET TO GO IN THE MONTH...WE STILL HAVE SEVERAL CHANCES AT ADDITIONAL PRECIPITATION AND A GOOD SHOT AT THE RECORD. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...GRUMM/DANGELO NEAR TERM...GRUMM SHORT TERM...GRUMM LONG TERM...STEINBUGL AVIATION...GRUMM CLIMATE...LA CORTE
Hazardous weather outlook, Apr 26, 1:53 PM EDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 153 PM EDT TUE APR 26 2011 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>058-063-064-271800- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-CUMBERLAND-ADAMS- 153 PM EDT TUE APR 26 2011 ...SEVERE THUNDERSTORM WATCH 213 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. DUE TO RECENT RAINFALL...THE POTENTIAL EXISTS ACROSS THE NORTHERN HALF OF OUR REGION FOR LOCALIZED FLASH FLOODING FROM ANY THUNDERSTORMS WHICH DEVELOP THIS AFTERNOON AND LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS ALSO EXISTS FOR WEDNESDAY AFTERNOON INTO EARLY THURSDAY...AS A COLD FRONT MOVES FROM WEST TO EAST ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON. PAZ059-065-066-271800- LEBANON-YORK-LANCASTER- 153 PM EDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS WILL MOST LIKELY DEVELOP ALONG THE RIDGES FIRST AND MOVE TO THE NORTHEAST. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE GREATEST THREATS. DUE TO RECENT RAINFALL...THE POTENTIAL EXISTS ACROSS THE NORTHERN HALF OF OUR REGION FOR LOCALIZED FLASH FLOODING FROM ANY THUNDERSTORMS WHICH DEVELOP THIS AFTERNOON AND LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS ALSO EXISTS FOR WEDNESDAY AFTERNOON INTO EARLY THURSDAY...AS A COLD FRONT MOVES FROM WEST TO EAST ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 26, 4:22 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
422 PM EDT TUE APR 26 2011
PAZ006-011-012-017-018-037-262130-
CAMERON PA-CLEARFIELD PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
POTTER PA-TIOGA PA-
422 PM EDT TUE APR 26 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN CLEARFIELD...
NORTHWESTERN CENTRE...NORTHWESTERN CLINTON...SOUTHEASTERN
CAMERON...SOUTHEASTERN POTTER AND SOUTHWESTERN TIOGA COUNTIES
THROUGH 530 PM EDT...
AT 416 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
DRIFTWOOD TO LECONTES MILLS TO OSCEOLA MILLS...MOVING NORTHEAST AT 35
MPH.
WIND GUSTS TO 50 MPH AND MARBLE SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL BE NEAR PINE GLEN AROUND 440
PM...CROSS FORK AROUND 450 PM...OLE BULL STATE PARK AROUND 500
PM...WESTPORT AROUND 510 PM...RENOVO AROUND 520 PM AND HYNER AROUND
530 PM.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 123 AND 140.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 322...STATE
ROAD 120...STATE ROAD 350.
LAT...LON 4172 7753 4154 7757 4154 7760 4146 7760
4144 7758 4123 7759 4084 7829 4113 7839
4124 7831 4123 7824 4129 7824
FORECASTER: LAMBERTSpecial weather statement, Apr 26, 4:32 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
432 PM EDT TUE APR 26 2011
PAZ037-041-042-262115-
NORTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
432 PM EDT TUE APR 26 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LYCOMING...
NORTHWESTERN SULLIVAN AND SOUTHEASTERN TIOGA COUNTIES...
AT 429 PM EDT...A STRONG THUNDERSTORM WAS NEAR TROUT RUN...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR RALSTON
AROUND 450 PM AND SHUNK AROUND 510 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...STATE ROAD
14.
LAT...LON 4173 7689 4170 7688 4160 7687 4157 7658
4134 7713 4154 7722
FORECASTER: EVANEGOLocal storm report, Apr 26, 4:57 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
457 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL TYRONE 40.68N 78.25W
04/26/2011 M1.00 INCH BLAIR PA TRAINED SPOTTER
QUARTER SIZED HAIL
&&
EVENT NUMBER CTP1100028
LA CORTESpecial weather statement, Apr 26, 5:25 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
525 PM EDT TUE APR 26 2011
PAZ024-033-262215-
CAMBRIA PA-SOMERSET PA-
525 PM EDT TUE APR 26 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SOMERSET AND SOUTH
CENTRAL CAMBRIA COUNTIES THROUGH 615 PM EDT...
AT 520 PM EDT...A STRONG THUNDERSTORM WAS NEAR SOMERSET...MOVING
NORTHEAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND MARBLE TO PENNY SIZE HAIL ARE POSSIBLE WITH
THIS STORM. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THIS STORM WILL BE NEAR ACOSTA AROUND 530 PM...BOSWELL
AROUND 540 PM...HOOVERSVILLE AROUND 550 PM...WINDBER AROUND 600 PM
AND DUNLO AROUND 610 PM.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100
AND 113.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
219.
LAT...LON 4006 7928 4009 7926 4012 7921 4012 7919
4015 7916 4032 7869 4018 7869 4012 7872
3993 7917
FORECASTER: LAMBERTSpecial weather statement, Apr 26, 5:49 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
549 PM EDT TUE APR 26 2011
PAZ010>012-017-262245-
CAMERON PA-CLEARFIELD PA-ELK PA-NORTHERN CLINTON PA-
549 PM EDT TUE APR 26 2011
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CLEARFIELD...
SOUTHEASTERN CAMERON...SOUTHEASTERN ELK AND WEST CENTRAL CLINTON
COUNTIES THROUGH 645 PM EDT...
AT 543 PM EDT...THE LEADING EDGE OF AN AREA OF STRONG THUNDERSTORMS
WAS NEAR CLEARFIELD...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE
WITH THIS STORM. THIS STORM WILL BE NEAR LECONTES MILLS AROUND 600
PM...BENEZETTE AROUND 610 PM...HICKS RUN AROUND 620 PM...DRIFTWOOD
AROUND 630 PM AND STEVENSON DAM AROUND 640 PM.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 111 AND 127.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE
322...STATE ROAD 120...STATE ROAD 153.
LAT...LON 4151 7816 4131 7787 4105 7819 4095 7834
4084 7858 4099 7865
FORECASTER: LAMBERTSpecial weather statement, Apr 26, 5:49 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
549 PM EDT TUE APR 26 2011
PAZ037-041-262230-
NORTHERN LYCOMING PA-TIOGA PA-
549 PM EDT TUE APR 26 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LYCOMING
AND TIOGA COUNTIES...
AT 548 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
KEENEYVILLE TO WATERVILLE...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL BE NEAR ENGLISH
CENTER AROUND 600 PM...TIOGA JUNCTION AROUND 610 PM AND ROSEVILLE
AROUND 620 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...
STATE ROAD 14.
LAT...LON 4198 7691 4161 7687 4159 7682 4154 7680
4134 7748 4135 7752 4166 7760 4179 7761
4201 7714 4200 7693
FORECASTER: EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:06 PM EDT | Special Weather Statement | CTP | Tioga | 24 min |
| Apr 25, 8:22 PM EDT | Special Weather Statement | CTP | Cambria | 38 min |
| Apr 25, 8:39 PM EDT | Special Weather Statement | CTP | Tioga | 21 min |
| Apr 25, 8:48 PM EDT | Special Weather Statement | CTP | Clearfield, Tioga | 42 min |
| Apr 25, 9:20 PM EDT | Special Weather Statement | CTP | Clinton, Tioga | 25 min |
| Apr 25, 9:50 PM EDT | Special Weather Statement | CTP | Clinton, Lycoming | 25 min |
| Apr 25, 10:07 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 23 min |
| Apr 25, 10:14 PM EDT | Special Weather Statement | CTP | Lycoming, Union | 31 min |
| Apr 25, 10:31 PM EDT | Special Weather Statement | CTP | Lycoming, Sullivan, Union | 29 min |
| Apr 25, 10:57 PM EDT | Special Weather Statement | CTP | Montour, Sullivan, Union | 33 min |
| Apr 25, 11:29 PM EDT | Special Weather Statement | CTP | Columbia, Montour | 31 min |
| Apr 26, 8:50 AM EDT | Special Weather Statement | CTP | Warren | 40 min |
| Apr 26, 11:51 AM EDT | Special Weather Statement | CTP | McKean | 39 min |
| Apr 26, 1:44 PM EDT | Special Weather Statement | CTP | Centre | 46 min |
| Apr 26, 1:58 PM EDT | Special Weather Statement | CTP | Clinton | 62 min |
| Apr 26, 2:08 PM EDT | Special Weather Statement | CTP | Somerset | 52 min |
| Apr 26, 2:32 PM EDT | Special Weather Statement | CTP | Tioga | 58 min |
| Apr 26, 2:47 PM EDT | Special Weather Statement | CTP | Clinton | 43 min |
| Apr 26, 2:54 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Tioga | 66 min |
| Apr 26, 3:04 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Clearfield | 56 min |
| Apr 26, 3:09 PM EDT | Special Weather Statement | CTP | Cambria | 81 min |
| Apr 26, 3:21 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Somerset | 54 min |
| Apr 26, 3:28 PM EDT | Special Weather Statement | CTP | Lycoming | 77 min |
| Apr 26, 4:01 PM EDT | Special Weather Statement | CTP | Tioga | 29 min |
| Apr 26, 4:10 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Huntingdon | 65 min |
| Apr 26, 4:19 PM EDT | Special Weather Statement | CTP | Elk | 56 min |
| Apr 26, 4:21 PM EDT | Special Weather Statement | CTP | Potter | 39 min |
| Apr 26, 4:22 PM EDT | Special Weather Statement | CTP | Clinton | 68 min |
| Apr 26, 4:32 PM EDT | Special Weather Statement | CTP | Lycoming | 43 min |
| Apr 26, 4:40 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan, Tioga | 35 min |
| Apr 26, 5:03 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Clearfield, Somerset | 57 min |
| Apr 26, 5:03 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Potter, Tioga | 42 min |
| Apr 26, 5:14 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 61 min |
| Apr 26, 5:25 PM EDT | Special Weather Statement | CTP | Somerset | 50 min |
| Apr 26, 5:49 PM EDT | Special Weather Statement | CTP | Cameron, Clearfield | 56 min |
| Apr 26, 6:09 PM EDT | Special Weather Statement | CTP | Potter | 21 min |
| Apr 26, 6:14 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming | 61 min |
| Apr 26, 6:21 PM EDT | Special Weather Statement | CTP | Blair | 39 min |
| Apr 26, 6:30 PM EDT | Special Weather Statement | CTP | Centre | 60 min |
| Apr 26, 6:32 PM EDT | Special Weather Statement | CTP | Tioga | 13 min |
| Apr 26, 6:36 PM EDT | Special Weather Statement | CTP | Bedford | 24 min |
| Apr 26, 6:39 PM EDT | Special Weather Statement | CTP | Clinton, Tioga | 66 min |
| Apr 26, 6:44 PM EDT | Areal Flood Advisory | CTP | Cameron, Centre, Clearfield, Clinton, Lycoming, McKean and 3 more | 3 hr |
| Apr 26, 6:58 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Huntingdon, Juniata, Mifflin | 62 min |
| Apr 26, 7:11 PM EDT | Special Weather Statement | CTP | Bedford | 34 min |
| Apr 26, 7:12 PM EDT | Flash Flood Warning | CTP | Clinton, Lycoming, Potter, Tioga | 3 hr |
| Apr 26, 7:20 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan, Tioga | 55 min |
| Apr 26, 7:27 PM EDT | Special Weather Statement | CTP | Clinton | 33 min |
| Apr 26, 7:38 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Juniata, Mifflin, Snyder, Union | 67 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.